MathSciNet Relay Station
MathSciNet bibliographic data
MR1853356 14M17 (14C17 14F43 14M15 17B37)
Graham, William Positivity in equivariant Schubert calculus. Duke Math. J. 109 (2001), no. 3, 599–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement